MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE4 13MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE4 13MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Catalog Number 5531G413
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 10/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
It was reported that the patient complained of pain and instability.Patient needed thicker tibial insert.Exchanged a 4x13 for a 4x16.

Brand Name
X3 TRIATHLON CS INS SIZE4 13MM
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8086738
Report Number0002249697-2018-03756
Device Sequence Number2325522
Product Code MBH
UDI-Device Identifier07613327045819
UDI-Public07613327045819
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue Number5531G413
Device Lot NumberLCA095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;